Über die Unikohärenz n-dimensionaler Polyeder.

M. Rueff

Commentarii mathematici Helvetici (1934/35)

  • Volume: 7, page 14-23
  • ISSN: 0010-2571; 1420-8946/e

How to cite


Rueff, M.. "Über die Unikohärenz n-dimensionaler Polyeder.." Commentarii mathematici Helvetici 7 (1934/35): 14-23. <http://eudml.org/doc/138624>.

author = {Rueff, M.},
journal = {Commentarii mathematici Helvetici},
keywords = {topology},
pages = {14-23},
title = {Über die Unikohärenz n-dimensionaler Polyeder.},
url = {http://eudml.org/doc/138624},
volume = {7},
year = {1934/35},

AU - Rueff, M.
TI - Über die Unikohärenz n-dimensionaler Polyeder.
JO - Commentarii mathematici Helvetici
PY - 1934/35
VL - 7
SP - 14
EP - 23
KW - topology
UR - http://eudml.org/doc/138624
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.